Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2017: 0.23

See all formats and pricing
More options …
Ahead of print


L p(·)L q(·) boundedness of some integral operators obtained by extrapolation techniques

Marta Urciuolo / Lucas Vallejos
Published Online: 2018-11-14 | DOI: https://doi.org/10.1515/gmj-2018-0066


Given a matrix A such that AM=I and 0α<n, for an exponent p satisfying p(Ax)=p(x) for a.e. xn, using extrapolation techniques, we obtain Lp()Lq() boundedness, 1q()=1p()-αn, and weak type estimates for integral operators of the form


where A1,,Am are different powers of A such that Ai-Aj is invertible for ij, α1++αm=n-α. We give some generalizations of these results.

Keywords: Variable exponents; fractional integrals

MSC 2010: 42B25; 42B35


  • [1]

    C. Capone, D. Cruz-Uribe and A. Fiorenza, The fractional maximal operator and fractional integrals on variable Lp spaces, Rev. Mat. Iberoam. 23 (2007), no. 3, 743–770. Google Scholar

  • [2]

    D. Cruz-Uribe, A. Fiorenza and C. J. Neugebauer, The maximal function on variable Lp spaces, Ann. Acad. Sci. Fenn. Math. 28 (2003), no. 1, 223–238. Google Scholar

  • [3]

    D. V. Cruz-Uribe and A. Fiorenza, Variable Lebesgue Spaces. Foundations and Harmonic Analysis, Appl. Numer. Harmon. Anal., Birkhäuser/Springer, Heidelberg, 2013. Google Scholar

  • [4]

    L. Diening, P. Harjulehto, P. Hästö and M. Růžička, Lebesgue and Sobolev Spaces with Variable Exponents, Lecture Notes in Math. 2017, Springer, Heidelberg, 2011. Web of ScienceGoogle Scholar

  • [5]

    B. Muckenhoupt and R. Wheeden, Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc. 192 (1974), 261–274. CrossrefGoogle Scholar

  • [6]

    M. S. Riveros and M. Urciuolo, Weighted inequalities for fractional type operators with some homogeneous kernels, Acta Math. Sin. (Engl. Ser.) 29 (2013), no. 3, 449–460. CrossrefGoogle Scholar

  • [7]

    P. Rocha and M. Urciuolo, About integral operators of fractional type on variable Lp spaces, Georgian Math. J. 20 (2013), no. 4, 805–816. Web of ScienceGoogle Scholar

About the article

Received: 2016-10-10

Revised: 2017-01-27

Accepted: 2017-08-24

Published Online: 2018-11-14

Partially supported by CONICET and SECYTUNC.

Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2018-0066.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in